Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 20, 2024, 7:49 PM EDT for Berkshire County, Massachusetts; Columbia County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2024, 7:49 PM EDT (23:49 UTC)
- Expired
- Jun 20, 2024, 8:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Columbia County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
709
WUUS51 KALY 202349
SVRALY
MAC003-NYC021-210030-
/O.NEW.KALY.SV.W.0013.240620T2349Z-240621T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
749 PM EDT Thu Jun 20 2024
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southwestern Berkshire County in western Massachusetts...
Central Columbia County in east central New York...
* Until 830 PM EDT.
* At 749 PM EDT, a severe thunderstorm was located near Philmont, or
9 miles south of Chatham, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Great Barrington, Copake, Sheffield, Philmont, Ashley Falls,
Housatonic, Hillsdale, Taghkanic, Alford, Hartsville, Weed Mines,
Churchtown, Craryville, Newsboy Statue, North Hillsdale, Alander,
Harlemville, Martindale, Green River, and North Egremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4219 7374 4230 7357 4221 7325 4209 7324
4205 7335 4205 7349 4210 7367
TIME...MOT...LOC 2349Z 309DEG 14KT 4223 7359
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:37 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 20, 7:37 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
737 PM EDT Thu Jun 20 2024
.SYNOPSIS...
Hot and muggy weather will continue through the evening
hours, with showers and thunderstorms possible. Some storms will be
severe and capable of producing damaging winds, hail and heavy
downpours. While it will remain warm and humid on Friday, it won't
be quite as hot as the past few days, with some additional showers
and thunderstorms possible, especially for southern areas. Continued
warm and sticky weather will continue into the weekend, with some
additional showers and thunderstorms possible each day, mainly in
the afternoon and evening hours.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Cancelled Severe Thunderstorm Watch 438...
One lingering line of showers and thunderstorms continues to
impact parts of southern VT, the Berkshires and the Taconics,
but is continuing to move eastward. There have been some
embedded stronger elements within this convection, showing signs
of damaging winds, especially across the southern portion of
the line. In addition, heavy downpours and frequent lightning
has been ongoing with this activity. This line should be east of
the area over the next hour or two and the threat for strong
convection should be over by that time. A few lingering isolated
cells can't be ruled out over the rest of the area through the
late evening hours, but any additional activity looks to be sub-
severe.
The strong upper level ridge (around 597 dm) is centered just
south of the region over the mid Atlantic States. This ridge has
been slowly drifting southward and our area is on the northern
fringe of the strongest ridging, allowing for weak disturbances
to rotate around the northern edge. The heights and warm temps
aloft have allowed for very warm temps again today, with valley
areas reaching the lower to middle 90s. With dewpoints in the
lower 70s, heat index values had reached around 100 degrees late
in the afternoon, which is firmly in Heat Advisory criteria.
Heat Advisories will be allowed to expire at 8 PM, as the
loss of daytime heating and cooling from thunderstorm activity
is allowing for heat index values to fall below advisory
criteria.
Once thunderstorm activity winds down by later this evening, it
will be quieter weather for the rest of the overnight hours.
Some lingering clouds are expected, although it will remain very
muggy. Any areas that saw rain will be susceptible to the
development of patchy fog. Otherwise, it will be partly cloudy
and mild with lows in the mid 60s to lower 70s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
On Friday, the strong ridging will continue to shift further
south and west, becoming centered over the Tennessee Valley.
Our area will continue to be on the northern fringe of this
ridging and closer to the zonal flow to the north. A weak
boundary to the north and west will be dropping southward across
the region on Friday. During daytime heating, some additional
showers and thunderstorms will develop during the afternoon and
evening hours, especially for southern parts of the area.
Overall, lapse rates don't look as impressive as Thursday and
shear is still fairly weak. A few strong storms will gusty winds
can't be ruled out for southern areas, but the threat for severe
weather looks more isolated. Once again, high PWATs could lead
to heavy downpours again on Friday, so can't rule out some
ponding of water or an isolated flash flood. Temps look a little
cooler for most areas compared to Thursday, with 80s to near 90
for most spots. However, the mid Hudson Valley and NW CT may
still reach the lower 90s, so will allow for the Heat Advisory
to continue for those areas through the evening hours.
Showers and thunderstorms should diminish on Friday evening with
the loss of daytime heating. As a result, mainly dry weather is
expected on Friday night with a partly cloudy sky and some
patchy fog. It will still be mild and muggy with lows still in
the upper 60s to low 70s.
The boundary will be draped across the area on Saturday. This
should allow for more cloud cover, although the front may be
gradually drifting back northward as a warm front at some point
during the day Saturday into Saturday night. Some more showers
and thunderstorms are possible, but activity looks scattered and
the best coverage will be during the afternoon and evening
hours. The severe threat looks fairly low on Saturday, but
again, can't rule out any downpours leading to ponding of water.
Highs will generally be in the 80s and heat index values should
stay under Heat Advisory criteria. Will keep a chance for
showers or t-storms into Sat night with lows in the upper 60s,
along with continued muggy conditions.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Continued warm and humid conditions are expected to be in place
at the start of the long term period on Sunday. Valley areas
will be reaching into the upper 80s to low 90s once again, and
some heat index values could be approaching advisory criteria in
a few southern areas again. As a frontal boundary approaches
from the west, another round of showers and t-storms look to
occur during the afternoon and evening hours. With the expected
warm and humid conditions, there should be enough instability in
place, so will need to watch the threat for some stronger storms
once again as well. There are some timing differences in the
guidance regarding when the front moves through the area, as it
could be crossing on Sunday night or even early Monday, but
there should be enough forcing for an organized line or cluster
of storms on Sunday.
Will keep POPs in the chance range for Sunday night into Monday,
as the front and associated trough moves across the region. Once
the front clears the area, less humid air will be moving towards
the area, although this will be a fairly subtle change and temps
will still be above normal. By late Monday, skies will be
clearing out as well and the threat for precip will be lowering
as well. Will still keep temps well into the 80s for Monday.
Quieter weather is expected for Tuesday with high pressure
nearby. While it should be rain-free, temps will still be rather
warm (valley areas in the mid to upper 80s) and it will be
fairly humid (dewpoints into the 60s) as well.
The next system will impact the region around Wednesday with
another round of showers and thunderstorms. In addition, temps
will be fairly warm once again with humid conditions. More
significant cooling and drying is expected towards Thursday
behind this system.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Some convection will still be moving through KPSF over the next
hour or two. There could be brief period of IFR conditions there
due to low visibility within rainfall, along with some brief
gusty winds. Otherwise, showers and thunderstorm are moving away
from the region, with just some lingering sct mid and high level
clouds. Winds are becoming light and variable for all terminals.
Overnight, the humid conditions and recent rainfall will lead to
the development of some fog at KPSF and KGFL. The fog may reach
IFR conditions, with visibility under 1SM at times. Fog is
less likely at KALB and KPOU since they avoided the rainfall
today, so will keep VFR conditions for those sites through the
overnight. Any fog will end by shortly after daybreak (10z-11z).
On Friday, flying conditions will be VFR in the morning with
just sct high clouds and light winds. The clouds will increase
by afternoon, along with some scattered showers or t-storms in
the area. For now, will just mention a VCSH due to uncertainty
regarding extent and coverage, but brief reduction to the flying
conditions are possible due to some convection in the area.
Surface winds will continue to be fairly light and variable
outside of any thunderstorm activity.
Outlook...
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: High Operational Impact. Likely SHRA...TSRA.
Saturday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday: High Operational Impact. Likely SHRA...TSRA.
Sunday Night: High Operational Impact. Likely SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001.
Heat Advisory until 8 PM EDT Friday for CTZ013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ032-033-
038>043-047>054-058>061-063-082>084.
Heat Advisory until 8 PM EDT Friday for NYZ064>066.
MA...Heat Advisory until 8 PM EDT this evening for MAZ001-025.
VT...Heat Advisory until 8 PM EDT this evening for VTZ013>015.
&&
SYNOPSIS...Frugis
NEAR TERM...Frugis/NAS
SHORT TERM...Frugis
LONG TERM...Frugis
AVIATION...FrugisHazardous weather outlook, Jun 20, 3:33 PM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 333 PM EDT Thu Jun 20 2024 CTZ013-NYZ064>066-211100- Southern Litchfield-Eastern Ulster-Western Dutchess-Eastern Dutchess- 333 PM EDT Thu Jun 20 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for southern Litchfield County in northwestern Connecticut and eastern Ulster and Dutchess Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also, scattered thunderstorms are expected through this evening. Some storms could contain gusty winds and isolated wind damage is possible. In addition, storms will be capable of producing heavy downpours, which may results in ponding of water in low lying and urban areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Additional heat advisories may also be needed Sunday with heat index values expected to reach or exceed 95 degrees in some lower elevation areas. Finally, there is a chance for thunderstorms each day from Friday through Monday, mainly during the afternoon and evening. Some storms could contain gusty winds, especially on Friday and Sunday. In addition, storms will be capable of producing heavy downpours which may result in ponding of water in urban or low lying areas. Isolated flash flooding cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York via phone, email or social media. CTZ001-MAZ001-025-NYZ040-047>049-051>054-058>061-063-211100- Northern Litchfield-Northern Berkshire-Southern Berkshire-Montgomery- Schoharie-Western Schenectady-Eastern Schenectady-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- 333 PM EDT Thu Jun 20 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Litchfield County in northwestern Connecticut, the Berkshires of western Massachusetts, and Montgomery, Schenectady, Schoharie, Albany, Rensselaer, Greene, Columbia and western Ulster Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Additionally, scattered thunderstorms are expected through the evening hours. Some storms could contain gusty winds and isolated wind damage is possible. In addition, storms will be capable of producing heavy downpours, which may results in ponding of water in low lying and urban areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional heat advisories may also be needed Sunday with heat index values expected to reach or exceed 95 degrees in some lower elevation areas. Finally, there is a chance for thunderstorms each day from Friday through Monday, mainly during the afternoon and evening. Some storms could contain gusty winds, especially on Friday and Sunday. In addition, storms will be capable of producing heavy downpours which may result in ponding of water in urban or low lying areas. Isolated flash flooding cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York via phone, email or social media. NYZ032-033-038-039-041>043-050-082>084-VTZ013>015-211100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 333 PM EDT Thu Jun 20 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Herkimer, Hamilton, Fulton, Warren, Washington and Saratoga Counties in eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional heat advisories may also be needed Sunday with heat index values expected to reach or exceed 95 degrees in some lower elevation areas of the Hudson Valley. Finally, there is a chance for thunderstorms each day from Friday through Monday, mainly during the afternoon and evening. Some storms could contain gusty winds, especially on Friday and Sunday. In addition, storms will be capable of producing heavy downpours which may result in ponding of water in urban or low lying areas. Isolated flash flooding cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York via phone, email or social media.
In the hours before
Special weather statement, Jun 20, 6:37 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Albany NY
637 PM EDT Thu Jun 20 2024
NYZ060-061-202300-
Eastern Columbia NY-Western Columbia NY-
637 PM EDT Thu Jun 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLUMBIA COUNTY
THROUGH 700 PM EDT...
At 637 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kinderhook, or 7 miles northwest of Chatham, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Chatham, Valatie, Austerlitz, Kinderhook, Stuyvesant, Niverville,
Stuyvesant Falls, Chatham Center, New Concord, East Chatham, Red
Rock, Valatie Colony, Arnolds Mill, Sunnyside, New Britain, Old
Chatham, Rock City, Moorhouse Corner, Poolsburg, and Spencertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4231 7347 4236 7379 4241 7378 4245 7377
4246 7346
TIME...MOT...LOC 2237Z 271DEG 24KT 4240 7372
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JPVSpecial weather statement, Jun 20, 6:50 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Albany NY
650 PM EDT Thu Jun 20 2024
NYZ059>061-202315-
Eastern Columbia NY-Eastern Greene NY-Western Columbia NY-
650 PM EDT Thu Jun 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL COLUMBIA AND EAST
CENTRAL GREENE COUNTIES THROUGH 715 PM EDT...
At 650 PM EDT, Doppler radar was tracking a strong thunderstorm near
Coxsackie, or near Hudson, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Chatham, Coxsackie, Valatie, Kinderhook, Ghent, Stockport,
Stuyvesant, Stuyvesant Falls, Columbiaville, Rossman, Red Rock, Otter
Hook, Stockport Station, Arnolds Mill, Sunnyside, Pulvers, Rock City,
West Ghent, Fitchs Wharf, and Spencertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4229 7383 4243 7380 4240 7351 4227 7349
TIME...MOT...LOC 2250Z 264DEG 18KT 4235 7374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JPVSpecial weather statement, Jun 20, 7:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
707 PM EDT Thu Jun 20 2024
MAZ001-NYZ054-202330-
Northern Berkshire MA-Eastern Rensselaer NY-
707 PM EDT Thu Jun 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BERKSHIRE AND
SOUTHEASTERN RENSSELAER COUNTIES THROUGH 730 PM EDT...
At 707 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Ashford, or 7 miles north of Pittsfield, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Adams, Cheshire, Hancock, Savoy, New Ashford, Berkshire,
Lanesborough, Windsor, Garfield, Soldiers Memorial Field, North
Hancock, Cheshire Harbor, Arnoldville, Town Crest Village, Maple
Grove, Zylonite, Bowens Corners, Farnams, Wyomanock, and Rusek
Whipple Square.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4255 7298 4254 7298 4254 7297 4247 7299
4252 7341 4266 7333 4265 7295
TIME...MOT...LOC 2307Z 277DEG 26KT 4255 7324
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JPVLocal storm report, Jun 20, 7:16 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
716 PM EDT Thu Jun 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Tstm Wnd Dmg Rensselaer 42.65N 73.73W
06/20/2024 Rensselaer NY 911 Call Center
Tree down on 7th Street. Time estimated from radar.
&&
Event Number ALY2402980
JPVSpecial weather statement, Jun 20, 7:28 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Albany NY
728 PM EDT Thu Jun 20 2024
MAZ001-025-NYZ054-060-061-210015-
Northern Berkshire MA-Southern Berkshire MA-Eastern Columbia NY-
Western Columbia NY-Eastern Rensselaer NY-
728 PM EDT Thu Jun 20 2024
...STRONG THUNDERSTORMS WILL IMPACT BERKSHIRE AND CENTRAL COLUMBIA
COUNTIES THROUGH 815 PM EDT...
At 728 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hancock to near Livingston. Movement was east
at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pittsfield, Great Barrington, Chatham, Claverack, Lee, Lenox,
Livingston, New Lebanon, Becket, Austerlitz, Philmont, Hancock,
Claverack-Red Mills, Housatonic, Berkshire, Dalton, Ghent,
Lanesborough, Hinsdale, and Stockbridge.
People attending Tanglewood should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4239 7301 4238 7302 4239 7306 4238 7307
4233 7306 4231 7303 4231 7300 4230 7300
4211 7318 4214 7387 4257 7334 4254 7298
4254 7297
TIME...MOT...LOC 2328Z 273DEG 22KT 4252 7333 4219 7378
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NASLocal storm report, Jun 20, 7:30 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
730 PM EDT Thu Jun 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Tstm Wnd Dmg 1 S Yarbrough Homes 42.65N 73.75W
06/20/2024 Albany NY Meteorologist
Several trees and tree limbs down in downtown Albany.
Time estimated from radar.
&&
Event Number ALY2402981
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:29 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 31 min |
| Jun 20, 7:00 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 30 min |
| Jun 20, 7:07 PM EDT | Special Weather Statement | ALY | Berkshire | 23 min |
| Jun 20, 7:28 PM EDT | Special Weather Statement | ALY | Berkshire | 47 min |
| Jun 19, 8:12 PM EDT | Special Weather Statement | ALY | Schoharie | 33 min |
| Jun 19, 8:13 PM EDT | Special Weather Statement | ALY | Montgomery | 32 min |
| Jun 20, 2:02 PM EDT | Special Weather Statement | ALY | Warren | 43 min |
| Jun 20, 2:27 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 33 min |
| Jun 20, 2:56 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 34 min |
| Jun 20, 3:10 PM EDT | Special Weather Statement | ALY | Warren | 35 min |
| Jun 20, 3:36 PM EDT | Special Weather Statement | ALY | Washington | 39 min |
| Jun 20, 3:49 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 56 min |
| Jun 20, 4:00 PM EDT | Special Weather Statement | ALY | Warren | 45 min |
| Jun 20, 4:24 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jun 20, 4:38 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 112 min |
| Jun 20, 4:49 PM EDT | Special Weather Statement | ALY | Rensselaer | 41 min |
| Jun 20, 5:03 PM EDT | Special Weather Statement | ALY | Washington | 27 min |
| Jun 20, 5:05 PM EDT | Special Weather Statement | ALY | Schenectady | 25 min |
| Jun 20, 5:32 PM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jun 20, 5:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 39 min |
| Jun 20, 5:56 PM EDT | Special Weather Statement | ALY | Rensselaer | 49 min |
| Jun 20, 5:59 PM EDT | Special Weather Statement | ALY | Albany | 46 min |
| Jun 20, 6:02 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 118 min |
| Jun 20, 6:04 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 26 min |
| Jun 20, 6:37 PM EDT | Special Weather Statement | ALY | Columbia | 23 min |
| Jun 20, 6:50 PM EDT | Special Weather Statement | ALY | Columbia | 25 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2024Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.